# SDR DLL10980264

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 100477111
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECTRICAL SMELL 1ST CLASS LAV CAPT'S SIDE.  REPLACED BALLAST, CHECK NORMAL.
